# SDR FDEA2019083092040

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200346SP
- Part serial: 0009
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N2003465P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B FLAP, LOWER SURFACE REPAIR 52" FORM O/B EDGE AND 13" FORM T/E. REPAIR FOUND   TO BE UNSERVICABLE PLEASE PERFORM REPAIR IAW SRM 57-53-01-0I IDENT 1, SRM 57-53-01-  2R REPAIR 1, AND SRM 51-70-10-2R. RH I/B MAIN TRAILING EDGE FLAP REPLACED IAW AMM 27-51-02   DUE TO DISBOND BEING OUTSIDE REPAIR LIMITS,
